Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 
 

 

Local properties of a multifractional stable field


Author: Georgiy Shevchenko
Translated by: The author
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 85 (2011).
Journal: Theor. Probability and Math. Statist. 85 (2012), 159-168
MSC (2010): Primary 60G52, 60G17; Secondary 60G22, 60G18
DOI: https://doi.org/10.1090/S0094-9000-2013-00882-5
Published electronically: January 14, 2013
MathSciNet review: 2933711
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An anisotropic harmonizable multifractional stable field is defined. Its continuity is proved. Existence and square integrability of local time are established. It is proved that the local time is jointly continuous in the Gaussian case.


References [Enhancements On Off] (What's this?)

  • 1. A. Ayache, The generalized multifractional field: A nice tool for the study of the generalized multifractional Brownian motion, J. Fourier Anal. Appl. 8 (2002), no. 6, 581-601. MR 1932747 (2003j:60050)
  • 2. A. Benassi, S. Jaffard, and D. Roux, Gaussian processes and pseudodifferential elliptic operators, Revista Mathematica Iberoamericana 13 (1997), no. 1, 19-89. MR 1462329 (98k:60056)
  • 3. B. Boufoussi, M. Dozzi, and R. Guerbaz, On the local time of multifractional Brownian motion, Stochastics 78 (2006), no. 1, 33-49. MR 2219711 (2007m:60239)
  • 4. M. Dozzi and G. Shevchenko, Real harmonizable multifractional stable process and its local properties, Stochastic Processes Appl. 121 (2011), no. 7, 1509-1523. MR 2802463 (2012g:60163)
  • 5. D. Geman and J. Horowitz, Occupation densities, Ann. Probab. 8 (1980), 1-67. MR 556414 (81b:60076)
  • 6. E. Herbin, From $ N$ parameter fractional Brownian motions to $ N$ parameter multifractional Brownian motions, Rocky Mountain J. Math. 36 (2006), no. 4, 1249-1284. MR 2274895 (2007m:62051)
  • 7. N. Kôno and M. Maejima, Self-similar stable processes with stationary increments, Stable Processes and Related Topics, Sel. Pap. Workshop, Ithaca/NY (USA), 1990, Progress in Probabability, vol. 25, 1991, pp. 275-295. MR 1119361 (92j:60052)
  • 8. S. C. Lim and L. P. Teo, Sample path properties of fractional Riesz-Bessel field of variable order, J. Math. Phys. 49 (2008), no. 1, 013509. MR 2385268 (2008k:60085)
  • 9. M. A. Lifshits, Gaussian Random Functions, Mathematics and its Applications (Dordrecht), 322, Kluwer Academic Publishers, Dordrecht, 1995. MR 1472736 (98k:60059)
  • 10. M. B. Marcus and G. Pisier, Characterizations of almost surely continuous p-stable random Fourier series and strongly stationary processes, Acta Math. 152 (1984), 245-301. MR 741056 (86b:60069)
  • 11. Yu. Mishura, Stochastic Calculus for Fractional Brownian Motion and Related Processes, Springer, Berlin, 2008. MR 2378138 (2008m:60064)
  • 12. R. F. Peltier and J. Lévy Véhel, Multifractional Brownian motion: definition and preliminary results, INRIA Research Report, no. 2645, 1995.
  • 13. K. V. Ralchenko and G. M. Shevchenko, Path properties of multifractal Brownian motion, Theor. Probability Math. Statist. 80 (2010), 119-130. MR 2541957 (2010h:60122)
  • 14. G. Samorodnitsky and M. S. Taqqu, Stable non-Gaussian Random Processes: Stochastic Models with Infinite Variance, Stochastic Modeling, Chapman & Hall, New York, NY, 1994. MR 1280932 (95f:60024)
  • 15. Y. Xiao, Properties of local nondeterminism of Gaussian and stable random fields and their applications, Ann. Fac. Sci. Toulouse Math. XV (2006), 157-193. MR 2225751 (2008e:60152)
  • 16. Y. Xiao, Sample path properties of anisotropic Gaussian random fields, A Minicourse on Stochastic Partial Differential Equations (D. Khoshnevisan and F. Rassoul-Agha, eds.), Lecture Notes in Math., vol. 1962, Springer, New York, 2009, pp. 145-212. MR 2508776 (2010i:60159)

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2010): 60G52, 60G17, 60G22, 60G18

Retrieve articles in all journals with MSC (2010): 60G52, 60G17, 60G22, 60G18


Additional Information

Georgiy Shevchenko
Affiliation: Department of Probability Theory, Statistics and Actuarial Mathematics, Mechanics and Mathematics Faculty, Kyiv National Taras Shevchenko University, 60 Volodymyrska, 01601 Kyiv, Ukraine
Email: zhora@univ.kiev.ua

DOI: https://doi.org/10.1090/S0094-9000-2013-00882-5
Keywords: Stable process, harmonizable process, multifractionality, local time, local non-determinism
Published electronically: January 14, 2013
Additional Notes: The author is grateful to the European commission for support of research within the “Marie Curie Actions” program, grant PIRSES-GA-2008-230804
Article copyright: © Copyright 2013 American Mathematical Society

American Mathematical Society